Alert archive / Kansas / Flash Flood Warnings in 2015

Flash Flood Warning 6, NWS Wichita, KS

June 14, 2015Marion County, Kansas

NWS Wichita, KS issued this flash flood warning at Jun 14, 2015, 11:54 PM CDT for Marion County, Kansas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2015, 11:54 PM CDT (04:54 UTC)
Expired
Jun 15, 2015, 3:00 AM CDT
In force
3 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

County Marion County, KS

The radar

The Wichita radar (KICT), 93 km from the middle of the area, began a volume at 04:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 2:25 AM CDTFLASH FLOOD2 W Hillsboro, KSWATER OVER THE BRIDGE BETWEEN 180TH AND 190TH STREETS ON GOLDENROD.
Jun 15, 2:25 AM CDTHEAVY RAIN 4.35Durham, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 151 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 4.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 350 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
350 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
839 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

895 
WGUS53 KICT 150454
FFWICT
KSC115-150800-
/O.NEW.KICT.FF.W.0006.150615T0454Z-150615T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1154 PM CDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN MARION COUNTY IN CENTRAL KANSAS...

* UNTIL 300 AM CDT
    
* AT 1153 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO FOUR INCHES OF RAIN HAVE 
  ALREADY FALLEN NEAR DURHAM. FLASH FLOODING IS LIKELY. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HILLSBORO...GOESSEL...LINCOLNVILLE...RAMONA...LEHIGH...TAMPA...
  DURHAM...LOST SPRINGS...MARION LAKE AND PILSEN.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF 
SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS 
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

THIS FLASH FLOOD WARNING REPLACES THE FLOOD WARNING THAT WAS IN 
EFFECT FOR NORTHERN MARION COUNTY.

&&

LAT...LON 3852 9693 3852 9682 3817 9731 3817 9737
      3861 9737 3861 9693

$$

DARMOFAL
1 follow-up statement
247 
WGUS73 KICT 150759
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
259 AM CDT MON JUN 15 2015

KSC115-150807-
/O.EXP.KICT.FF.W.0006.000000T0000Z-150615T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION KS-
259 AM CDT MON JUN 15 2015

...THE FLASH FLOOD WARNING FOR NORTHERN MARION COUNTY WILL EXPIRE AT
300 AM CDT...

THE HEAVY RAIN HAS STARTED TO MOVE EAST. HOWEVER...SOME ROADS MAY 
REMAIN WATER COVERED THIS MORNING AND THEREFORE AN AREAL FLOOD 
WARNING WILL REMAIN IN EFFECT. 

LAT...LON 3852 9693 3852 9682 3817 9731 3817 9737
      3861 9737 3861 9693

$$

LAWSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 11:50 PM CDT, 4 minutes earlier.

Area forecast discussion, Jun 14, 11:50 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1150 PM CDT SUN JUN 14 2015

...UPDATED FOR 06Z AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 319 PM CDT SUN JUN 14 2015

AN UPPER LEVEL DISTURBANCE APPROACHING FROM THE SOUTHWEST
INTERACTING WITH A MOIST/UNSTABLE AIRMASS IN PLACE HAS RESULTED IN
NUMEROUS SCATTERED THUNDERSTORMS ACROSS THE REGION THIS AFTERNOON.
NOT ANTICIPATING WIDESPREAD SEVERE WEATHER GIVEN POOR LAPSE RATES
AND WEAK DEEP LAYER SHEAR...ALTHOUGH THE STRONGEST ACTIVITY WILL
BE CAPABLE OF ISOLATED WET MICROBURSTS AND PEA SIZE HAIL...ALONG
WITH LOCALLY VERY HEAVY RAINFALL IN A SHORT PERIOD OF TIME GIVEN
WELL ABOVE NORMAL PRECIPITABLE WATERS. FURTHERMORE...CANNOT RULE
OUT A BRIEF FUNNEL CLOUD OR WEAK ISOLATED TORNADO GIVEN GOOD LOW-
LEVEL INSTABILITY AND BACKGROUND VORTICITY ASSOCIATED WITH THE
APPROACHING MID/UPPER WAVE. HOWEVER...ANY TORNADO OR FUNNEL CLOUD
WILL BE SHORT- LIVED AND WEAK.

AFTER A LIKELY BREAK THIS EVENING FOR MUCH OF THE AREA...MORE
RAIN/THUNDERSTORMS ARE LIKELY LATER THIS EVENING AND
OVERNIGHT...ESPECIALLY ALONG/WEST OF THE FLINT HILLS...AS DEEP
MOISTURE TRANSPORT COMMENCES AHEAD OF A SECONDARY MID-LEVEL VORT
LOBE...AND A FRONTAL ZONE APPROACHING FROM THE NORTHWEST. PRIMARY
THREAT WILL BE LOCALLY HEAVY RAIN.

SCATTERED RAIN SHOWERS WITH EMBEDDED THUNDERSTORMS ARE A GOOD
LIKELIHOOD ONCE AGAIN MONDAY...ESPECIALLY OVER THE SOUTHEAST
QUARTER OF KS...AS MODEL CONSENSUS SLOWLY LIFTS THE UPPER WAVE
EAST...AND THE FRONTAL ZONE CONTINUES TO SLOWLY SHIFT SOUTH OVER
KS. LOCALLY HEAVY RAIN WILL ONCE AGAIN BY THE PRIMARY THREAT GIVEN
VERY HIGH PRECIPITABLE WATERS...ALTHOUGH CANNOT RULE OUT A STRAY
STRONG/SEVERE STORM DURING THE AFTERNOON...ESPECIALLY IF SOME
SURFACE HEATING CAN MATERIALIZE IN VICINITY OF THE FRONT. NUMEROUS
SHOWERS/THUNDERSTORMS SHOULD CONTINUE OVER SOUTHEAST KS MONDAY
NIGHT IN VICINITY OF THE FRONTAL ZONE.

MODEL CONSENSUS BEGINS TO EXIT PRECIPITATION CHANCES EAST OF THE
AREA BY TUESDAY...ALTHOUGH NAM IS THE SLOWER SOLUTION KEEPING THE
MID-LEVEL TROUGH FURTHER WEST...WHICH WOULD ALLOW PRECIPITATION
CHANCES TO CONTINUE AS FAR WEST AS CENTRAL KS. UNSURE WHICH
SOLUTION TO FOLLOW AT THIS POINT...SO SPLIT THE DIFFERENCE.
ANOTHER FORECAST PROBLEM IS THE POTENTIAL FOR TROPICAL ENERGY
CURRENTLY OVER THE GULF OF MEXICO TO PROGRESS
NORTH/NORTHEAST...RESULTING IN POSSIBLE ADDITIONAL HEAVY RAIN OVER
FAR SOUTHEAST KS ANYTIME LATE TUESDAY NIGHT THROUGH WEDNESDAY
NIGHT. MODEL CONSENSUS IS POOR AT THIS TIME SURROUNDING THIS
SCENARIO.

ALL-IN-ALL...GIVEN UNCERTAINTIES ON HOW WIDESPREAD THE HEAVY
RAINFALL WILL BE OVER THE NEXT SEVERAL DAYS...WILL HOLD OFF ON ANY
FLOOD WATCH ISSUANCES AT THIS POINT...ALTHOUGH IT'S CONCEIVABLE
LATER SHIFTS MAY NEED TO CONTEMPLATE THIS.

ADK

.LONG TERM...(THURSDAY THROUGH SUNDAY)
ISSUED AT 319 PM CDT SUN JUN 14 2015

PERSISTENT MID-LEVEL TROUGH ACROSS THE HEARTLAND SHOULD FINALLY
GET SHUNTED EAST OF THE REGION BY THURSDAY/THURSDAY NIGHT...WHICH
SHOULD END THE WIDESPREAD PRECIPITATION CHANCES. INCREASING
SOUTHERLY FLOW...BUILDING THICKNESS AND MORE SUN THAN CLOUDS WILL
ALLOW FOR A WARMING TREND INTO THE 90S FOR MANY AREAS BY LATE WEEK
AND THROUGH THE WEEKEND. POSSIBILITY FOR ANOTHER COLD FRONT TO
APPROACH THE REGION FROM THE NORTHWEST SATURDAY-
SUNDAY...RESULTING IN STORM CHANCES POSSIBLY RE-ENTERING THE
FORECAST FROM THE NORTH.

ADK

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1146 PM CDT SUN JUN 14 2015

NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
TRACK NORTHEAST ACROSS CENTRAL AND SOUTH CENTRAL KANSAS THROUGH
THE NIGHT TIME HOURS. THIS ACTIVITY WILL SHIFT SLOWLY EASTWARD
TONIGHT WITH LOW CLOUDS IN THE MVFR RANGE POSSIBLE. MEANWHILE THE
SURFACE FRONT WILL MOVE VERY SLOWLY FROM CENTRAL KANSAS SOUTHWARD
INTO SOUTH CENTRAL KANSAS BY MONDAY AFTERNOON. PERIODS OF SHOWERS
AND THUNDERSTORMS WILL CONTINUE TO AFFECT LOCATIONS ALONG AND NEAR
THE SURFACE FRONT.

JAKUB

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    69  81  68  81 /  80  60  60  40
HUTCHINSON      68  79  65  81 /  90  60  50  30
NEWTON          68  79  66  80 /  80  60  50  40
ELDORADO        68  80  67  79 /  70  60  60  50
WINFIELD-KWLD   69  81  68  81 /  70  60  60  50
RUSSELL         64  79  64  81 /  60  50  20  20
GREAT BEND      65  79  64  81 /  80  50  20  20
SALINA          68  78  66  80 /  90  60  30  30
MCPHERSON       68  79  65  81 /  90  60  40  30
COFFEYVILLE     71  83  69  81 /  40  60  70  70
CHANUTE         70  82  68  79 /  60  60  70  60
IOLA            70  81  68  79 /  60  60  70  60
PARSONS-KPPF    71  82  69  81 /  50  60  70  70

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 14, 8:57 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
857 PM CDT SUN JUN 14 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-160200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
857 PM CDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP AND AFFECT MAINLY CENTRAL AND
SOUTH CENTRAL KANSAS THROUGH THE OVERNIGHT HOURS. LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE FROM SOME OF THE ACTIVITY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PERIODIC EPISODES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS THE AREA FROM MONDAY THROUGH TUESDAY NIGHT OR
WEDNESDAY...ESPECIALLY OVER EASTERN AND SOUTHEAST KANSAS. WHILE
ISOLATED OCCURRENCES OF SEVERE WEATHER ARE POSSIBLE DURING THE
AFTERNOON AND EVENING HOURS EACH DAY...THE PRIMARY THREAT WILL BE
THE POTENTIAL FOR LOCALLY VERY HEAVY RAIN...WHICH MAY PRODUCE
MINOR FLOODING OF TYPICAL FLOOD-PRONE AREAS.

SCATTERED THUNDERSTORMS COULD RE-ENTER THE FORECAST BY THE
WEEKEND...AS A COLD FRONT APPROACHES FROM THE NORTHWEST. THE
POTENTIAL FOR WIDESPREAD SEVERE WEATHER APPEARS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Jun 14, 8:40 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
840 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     FLOOD            DURHAM                  38.49N 97.23W
06/14/2015                   MARION             KS   LAW ENFORCEMENT

            WATER OVER 290TH ROAD.

&&

KED
Local storm report, Jun 14, 8:48 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
848 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HEAVY RAIN       9 N CANTON              38.52N 97.43W
06/14/2015  M2.25 INCH       MCPHERSON          KS   PUBLIC

            INDIVIDUAL REPORTED VIA TWITTER OF 2.25 INCHES OF RAIN
            FROM THUNDERSTORMS THIS EVENING.

&&

VJP
Special weather statement, Jun 14, 9:23 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
923 PM CDT SUN JUN 14 2015

KSZ082-150300-
KINGMAN KS-
923 PM CDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1000 PM CDT

* AT 921 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER NASHVILLE...OR 7 MILES EAST OF
  ISABEL...MOVING NORTH AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH
BRIEF HEAVY RAINFALL.

* LOCATIONS IMPACTED INCLUDE...
  CUNNINGHAM...NASHVILLE...WILLOWDALE...ZENDA AND PENALOSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3739 9846 3757 9847 3773 9846 3773 9816
      3738 9825 3738 9831
TIME...MOT...LOC 0221Z 193DEG 27KT 3746 9841

DARMOFAL
Special weather statement, Jun 14, 9:53 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
953 PM CDT SUN JUN 14 2015

KSZ082-091-150315-
HARPER KS-KINGMAN KS-
953 PM CDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1015 PM CDT

* AT 950 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF HARPER...MOVING
  NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  KINGMAN...MURDOCK...SPIVEY...CLEVELAND...CRYSTAL SPRINGS AND RAGO.

LAT...LON 3726 9811 3730 9828 3762 9818 3764 9788
      3742 9786
TIME...MOT...LOC 0250Z 230DEG 30KT 3734 9815

DARMOFAL
Special weather statement, Jun 14, 10:28 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1028 PM CDT SUN JUN 14 2015

KSZ067-150400-
RENO KS-
1028 PM CDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1100 PM CDT

* AT 1026 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL JUST
  NORTH OF PRETTY PRAIRIE...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG
WITH VERY HEAVY RAINFALL.

* LOCATIONS IMPACTED INCLUDE...
  HUTCHINSON...SOUTH HUTCHINSON...HAVEN...PRETTY PRAIRIE...YODER...
  HUTCHINSON AIRPORT AND CHENEY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3808 9793 3813 9770 3778 9770 3774 9802
      3793 9812
TIME...MOT...LOC 0326Z 241DEG 27KT 3786 9799

DARMOFAL
Local storm report, Jun 14, 11:23 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1123 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     FLOOD            HUTCHINSON              38.07N 97.91W
06/14/2015                   RENO               KS   PUBLIC

            STREET FLOODING. VIA SOCIAL MEDIA.

&&

KED

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:10 PM CDTSpecial Weather StatementICTMarion20 min
Jun 14, 7:24 PM CDTAreal Flood WarningICTMarion3 hr
Jun 14, 9:23 PM CDTSpecial Weather StatementICTKingman37 min
Jun 14, 9:53 PM CDTSpecial Weather StatementICTKingman22 min
Jun 14, 10:28 PM CDTSpecial Weather StatementICTReno32 min
Jun 14, 11:03 PM CDTAreal Flood WarningICTHarvey, McPherson, Marion, Reno4 hr
Jun 15, 12:58 AM CDTAreal Flood WarningICTButler, Chase, Harvey, Marion, Reno, Sedgwick8 hr
Jun 15, 1:37 AM CDTFlash Flood WarningICTHarvey7 hr
Jun 15, 2:18 AM CDTFlash Flood WarningICTSedgwick6 hr
Jun 15, 3:03 AM CDTAreal Flood WarningICTHarvey, McPherson, Marion8 hr
Jun 15, 7:32 AM CDTFlash Flood WarningICTSedgwick4 hr
Jun 15, 7:58 AM CDTAreal Flood WarningICTHarvey35 hr
Jun 15, 8:11 AM CDTAreal Flood WarningICTChase, Marion25 hr
Jun 15, 8:29 AM CDTRiver Flood WarningICTSedgwick47 hr
Jun 15, 9:00 AM CDTRiver Flood WarningICTMarion48 hr
Jun 15, 3:31 PM CDTSpecial Weather StatementICTAllen, Neosho29 min
Jun 15, 4:42 PM CDTSpecial Weather StatementICTNeosho48 min
Jun 15, 5:37 PM CDTAreal Flood WarningICTLabette, Montgomery, Neosho, Wilson4 hr
Jun 15, 6:34 PM CDTRiver Flood WarningICTSedgwick26 hr
Jun 15, 6:46 PM CDTSpecial Weather StatementICTLabette44 min

Nearby

Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.